# SDR DALA2023121910380

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 103,960 hours, 14,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 SLIDE DEPLOYMENT FAILED TO DEPLOY PROPERLY.   L4 SLIDE FAILED TO INFLATE DURING OPERATIONAL DEPLOYMENT TEST DUE TO INTERNAL FAILURE OF SLIDE INFLATION HOSE BREAKING, IMT #2489081 CREATED. SLIDE PN 101651-303, SN IS 02139, FTN 4978QW. SLIDE IS BEING REPLACED ON SPC LOG NUMBER 0112808. (0113880)
